Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 4, Pages 657-672

Wavelet transforms in generalized Fock spaces

1Department of Mathematical Sciences, Virginia Commonwealth University, Richmond, Virginia 23284-201, USA
2Institute of Mathematics, University of Novi Sad, TRG D. OBRADOVIĆA 4, Novi Sad 21000 , Serbia

Received 26 March 1996; Revised 27 May 1996

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

John Schmeelk and Arpad Takaci, “Wavelet transforms in generalized Fock spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 4, pp. 657-672, 1997.